MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CENTAUR XP

SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CENTAUR XP
Model Number ADVIA CENTAUR XP
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/17/2023
Type of Reportable Event Malfunction
Event or Problem Description
A falsely elevated cancer antigen ca 27.29 (br) result was obtained on a patient sample an advia centaur xp instrument.The initial result was provided to the physician(s), who questioned the result.The erroneous result was higher than the patient¿s historical result.Subsequently, the sample was repeated on the same instrument and recovered lower than the erroneous result.The repeat result was reported to the physician(s), as the correct result.There are no known reports of patient intervention or adverse health consequences due to the falsely elevated br result.
 
Additional Manufacturer Narrative
A united states (us) customer contacted a siemens customer care center (ccc) to report that a falsely elevated cancer antigen ca 27.29 (br) result was obtained on a patient sample an advia centaur xp instrument.The quality controls (qc) were acceptable on the day of occurrence.Siemens remotely reviewed the instrument¿s event log and found multiple integrity errors for qc and water pressure low errors on the day of the event.A siemens customer service engineer (cse) was dispatched to the customer¿s site.The cse performed a total service visit (tsv), checked all probes, and replaced the aspirate probe.Then, the customer processed qc, which recovered acceptably.The service activities returned the instrument to normal operation.The cause of the falsely elevated br result is unknown.The instrument is performing according to specifications.No further evaluation of this device is required.

Brand Name
ADVIA CENTAUR XP
Common Device Name
ADVIA CENTAUR XP
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict avenue
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS MANUFACTURING LTD
chapel lane, swords co.
registration number: 8020888
dublin
EI  
Manufacturer Contact
douglas stanton
511 benedict ave.
tarrytown, NY 10591
9142706592
MDR Report Key18124515
Report Number2432235-2023-00296
Device Sequence Number17818484
Product Code JJE
UDI-Device Identifier00630414573564
UDI-Public00630414573564
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K971418
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberADVIA CENTAUR XP
Device Catalogue Number10364455
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/13/2023
Date Device Manufactured10/04/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown